RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babikov, Georgii Vasil'evich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:36
Abstract pages:92
Full texts:65

http://www.mathnet.ru/eng/person75656
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1982
1. G. V. Babikov, “On the decomposition of matrices over certain universal algebras”, Dokl. Akad. Nauk SSSR, 267:5 (1982),  1033–1035  mathnet  mathscinet  zmath
1978
2. G. V. Babikov, “Factorization of matrices over division rings and rings”, Mat. Zametki, 24:1 (1978),  31–38  mathnet  mathscinet  zmath; Math. Notes, 24:1 (1978), 520–524

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020